MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, MRI; VENTILATOR
Model Number 799-EMVP-04
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 62-year-old male patient, the device inappropriately shut down.Complainant indicated that the clinician bag ventilated to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to loose hardware from the dovetail bracket shorted with the power interface module (pim) board.The pim board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference updated section d1 brand name, and section d4 catalog number that does not apply and should be removed.

Brand Name
MODEL EMV+ VENT, ARMY, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18208820
Report Number1220908-2023-04506
Device Sequence Number7373608
Product Code CBK
UDI-Device Identifier00847946020620
UDI-Public00847946020620
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-04
Device Catalogue Number799-EMVP-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
Not provided
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/29/2023
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age62 YR
Patient SexMale